# SDR HNAA2017012700027

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 59,271 hours, 66,215 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85720016004
- Condition: No Indication
- Location: De Ice System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING MORNING DEICE CHECKS, RIGHT WING SECOND FROM WING TIP DOES NOT INDICATE.  REMOVED AND REPLACED LEADING EDGE IAW 57-00-00.  OPS CHECKED GOOD.
